Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 19, NWS Elko, NV
NWS Elko, NV issued this wind advisory at Nov 15, 2013, 2:12 PM PST for Elko County, White Pine County, Nevada. It took effect at Nov 16, 2013, 10:00 AM PST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2013, 2:12 PM PST (22:12 UTC)
- In effect from
- Nov 16, 2013, 10:00 AM PST
- Expired
- Nov 16, 2013, 5:10 PM PST
- In force
- 7 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
976 WWUS75 KLKN 152212 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 212 PM PST FRI NOV 15 2013 NVZ033-034-038-039-161615- /O.NEW.KLKN.WI.Y.0019.131116T1800Z-131117T0300Z/ SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 212 PM PST FRI NOV 15 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST SATURDAY. * WINDS...WESTERLY WINDS 15 TO 30 MPH...GUSTING TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND BE STRONGEST FROM NOON TO SUNSET. * LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS. * IMPACTS...STRONG CROSS WINDS ON AREA ROADWAYS. WATCH FOR SUDDEN STRONG WIND GUSTS...WHICH COULD CAUSE A LOSS OF CONTROL WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JRM
4 follow-up statements
548 WWUS75 KLKN 161020 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 220 AM PST SAT NOV 16 2013 NVZ033-034-038-039-170300- /O.CON.KLKN.WI.Y.0019.131116T1800Z-131117T0300Z/ SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 220 AM PST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. * WINDS...WESTERLY WINDS 15 TO 30 MPH...GUSTING TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND BE STRONGEST FROM NOON TO SUNSET. * LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN...SILVER ZONE PASS...WEST WENDOVER... SECRET PASS...LAMOILLE CANYON...HARRISON PASS * IMPACTS...BE ALERT FOR CROSSWINDS ON NORTH TO SOUTH RUNNING HIGHWAYS. WATCH FOR SUDDEN GUSTS...WHICH COULD CAUSE A LOSS OF CONTROL WHILE DRIVING. H D SUMMIT AS WELL AS OTHER HIGHER PASSES ALONG HIGHWAY 93 ARE ESPECIALLY SUSCEPTIBLE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LW
673 WWUS75 KLKN 161749 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 949 AM PST SAT NOV 16 2013 NVZ031-170300- /O.EXA.KLKN.WI.Y.0019.131116T1800Z-131117T0300Z/ NORTHERN ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...OWYHEE 949 AM PST SAT NOV 16 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WESTERLY WINDS 15 TO 30 MPH...GUSTING TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND BE STRONGEST FROM NOON TO SUNSET. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE * IMPACTS...BE ALERT FOR CROSSWINDS ON NORTH TO SOUTH RUNNING HIGHWAYS. WATCH FOR SUDDEN GUSTS...WHICH COULD CAUSE A LOSS OF CONTROL WHILE DRIVING. H D SUMMIT AS WELL AS OTHER HIGHER PASSES ALONG HIGHWAY 93 ARE ESPECIALLY SUSCEPTIBLE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NVZ033-034-038-039-170300- /O.CON.KLKN.WI.Y.0019.131116T1800Z-131117T0300Z/ SOUTHEASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...SILVER ZONE PASS... WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS... ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT 949 AM PST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WESTERLY WINDS 15 TO 30 MPH...GUSTING TO 50 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING AND BE STRONGEST FROM NOON TO SUNSET. * LOCATIONS INCLUDE: WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN...SILVER ZONE PASS...WEST WENDOVER... SECRET PASS...LAMOILLE CANYON...HARRISON PASS * IMPACTS...BE ALERT FOR CROSSWINDS ON NORTH TO SOUTH RUNNING HIGHWAYS. WATCH FOR SUDDEN GUSTS...WHICH COULD CAUSE A LOSS OF CONTROL WHILE DRIVING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
717 WWUS75 KLKN 162226 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 226 PM PST SAT NOV 16 2013 NVZ031-033-034-038-039-170300- /O.CON.KLKN.WI.Y.0019.000000T0000Z-131117T0300Z/ NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT 226 PM PST SAT NOV 16 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS...WESTERLY WINDS 15 TO 30 MPH...GUSTING TO 50 MPH. * TIMING...WINDS WILL SUBSIDE AFTER SUNSET. * LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELKO...SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT * IMPACTS...BE ALERT FOR CROSSWINDS ON NORTH TO SOUTH RUNNING HIGHWAYS. WATCH FOR SUDDEN GUSTS...WHICH COULD CAUSE A LOSS OF CONTROL WHILE DRIVING. H D SUMMIT AS WELL AS OTHER HIGHER PASSES ALONG HIGHWAY 93 ARE ESPECIALLY SUSCEPTIBLE TO STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RCM
671 WWUS75 KLKN 170110 NPWLKN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 510 PM PST SAT NOV 16 2013 NVZ031-033-034-038-039-170215- /O.CAN.KLKN.WI.Y.0019.000000T0000Z-131117T0300Z/ NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-SOUTHWESTERN ELKO COUNTY- SOUTH CENTRAL ELKO COUNTY- INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE... OWYHEE...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS... LAMOILLE CANYON...HARRISON PASS...ELKO...SPRING CREEK...CARLIN... WELLS...PEQUOP SUMMIT 510 PM PST SAT NOV 16 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND ADVISORY. WINDS ARE NO LONGER AT ADVISORY STRENGTH AND SHOULD NOT REGAIN ADVISORY STRENGTH. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. WINDS MAY STILL GUST IN THE 30 TO 40 MPH THROUGH MID-EVENING. $$ RCM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Nov 15, 6:14 AM PST, 7 hours 58 minutes earlier.
Area forecast discussion, Nov 15, 6:14 AM PST, 7 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 614 AM PST FRI NOV 15 2013 .SYNOPSIS...SNOW SHOWERS WILL BE TAPERING OFF TODAY. THEN AFTER A BRIEF BREAK...A SECOND STORM SYSTEM WILL BRING ANOTHER ROUND OF THE WHITE STUFF TO NORTHERN NEVADA LATE TONIGHT THROUGH SATURDAY NIGHT. DRIER CONDITIONS ARE EXPECTED SUNDAY AND MONDAY. && .UPDATE...REFRESHED ZONE FORECAST PACKAGE TO ACCOMMODATE SHOWER ACTIVITY SHIFTING FURTHER EAST THIS MORNING. MAINLY REMOVED MENTION OF SHOWERS FROM HUMBOLDT AND NORTHWEST ELKO COUNTIES. && .PREV DISCUSSION... /ISSUED AT 238 AM / SYNOPSIS...SNOW SHOWERS WILL BE TAPERING OFF TODAY. THEN AFTER A BRIEF BREAK...A SECOND STORM SYSTEM WILL BRING ANOTHER ROUND OF THE WHITE STUFF TO NORTHERN NEVADA LATE TONIGHT THROUGH SATURDAY NIGHT. DRIER CONDITIONS ARE EXPECTED SUNDAY AND MONDAY. SHORT TERM...TODAY THROUGH SUNDAY. IR SATELLITE IMAGERY SHOWS CLOUDINESS MAINLY CONFINED TO NORTH OF HIGHWAY 50. RADAR INDICATES A COUPLE OF DEFINED BANDS OF PRECIPITATION OVER NORTHERN NEVADA. THE LEADING BAND NOW STRETCHES FROM EUREKA TO EAST OF THE RUBY MOUNTAINS. A SECONDARY BAND STRETCHES ALL ALONG INTERSTATE 80 FROM WINNEMUCCA TO DEETH...WITH A DRY SLOT SOUTH OF ELKO AT THIS TIME. THE BACK EDGE OF THIS BAND IS EXITING THE WINNEMUCCA AREA NOW AND ELKO SHOULD CONTINUE TO RECEIVE SNOW THROUGH DAYBREAK. AS OF 1 AM PST...AIR TEMPERATURES AND ROADWAY TEMPERATURES ARE ABOVE FREEZING FOR THE MOST PART IN NORTHERN NEVADA. THE MODELS ARE IN VERY GOOD AGREEMENT FOR THE SHORT TERM. TODAY. SHOWERS WILL BE TAPERING OFF TODAY. BY NOON TODAY...THE SHORTWAVE AXIS WILL BE EAST OF ELKO AND SHOWERS WILL BEGIN TO RAPIDLY TAPER OFF ACROSS NORTHERN NEVADA AND THE FOCUS THIS AFTERNOON WILL BE WHITE PINE COUNTY. EXPECT A COUPLE INCHES OF SNOW ACCUMULATION AT ANY GIVEN VALLEY LOCATION AS THIS LOW FEATURE WORKS ITS WAY THROUGH THE AREA. HIGH TEMPERATURES WILL RANGE FROM THE MID 30S TO THE MID 40S. THIS EVENING. THIS SHOULD BE A BREAK IN THE ACTION AS A MEAN TROUGH DEVELOPS OVER THE WESTERN CONUS. THE FLOW WILL BECOME EVEN MORE NORTHERLY AND QUICKER AS A VERY SUBTLE SHORTWAVE RIDGE BLOWS THROUGH THE GREAT BASIN. MIDNIGHT TONIGHT THROUGH SATURDAY NIGHT. A MORE POTENT SHORTWAVE WILL MOVE INTO THE PACIFIC NORTHWEST AND PRECIPITATION OUT AHEAD OF THIS WAVE WILL BEGIN AFFECTING NORTHERN NEVADA AROUND MIDNIGHT. SHOWERS SHOULD HOLD MAINLY NORTH OF INTERSTATE 80 THROUGH DAYBREAK SATURDAY. AT PRESENT...IT IS DIFFICULT TO ACTUALLY DEFINE A FRONTAL BOUNDARY...HOWEVER A 120KT JET WILL SKIP ACROSS NORTHERN NEVADA. WIND GUSTS WILL BE IN THE 40S ACROSS ELKO COUNTY SATURDAY AFTERNOON. BLOWING AND DRIFTING OF SNOW WILL CREATE A HAZARD. THE GREATEST IMPACT WILL BE FELT IN ELKO COUNTY...ESPECIALLY NORTHERN ELKO COUNTY WITH THE HIGHER TERRAIN...AND THE RUBY MOUNTAINS. UP TO 3 INCHES OF SNOW IS POSSIBLE ACROSS VALLEYS OF NORTHERN ELKO COUNTY...WITH AROUND AN INCH EXPECTED IN THE ELKO AREA. 6000 FEET ELEVATIONS COULD RECEIVE 3 TO 5 INCHES OF SNOW AND THE RUBY MOUNTAINS WILL ACCUMULATE A FEW INCHES MORE THAN THAT. THE IMPACTS FROM THIS STORM WILL LIKELY END BY SATURDAY AFTERNOON WITH SOME LINGERING SHOWERS OVERNIGHT. HIGH TEMPERATURES WILL RANGE FROM THE MID 30S TO THE MID 40S. LOW TEMPERATURES WILL BE IN THE 20S. SUNDAY. THERE MAY BE SOME LINGERING SHOWERS OVER EXTREME NORTHEAST ELKO COUNTY IN THE MORNING BUT BY AFTERNOON...SUNSHINE SHOULD BE MORE ABUNDANT. HIGH TEMPERATURES WILL RANGE FROM THE MID 30S TO THE MID 40S. LONG TERM...A COLD AND PROGRESSIVE PATTERN WILL BE ON TAP. THE FORECAST PERIOD COMMENCES WITH THE GFS AND THE ECMWF IN RELATIVELY GOOD AGREEMENT AT 500MB DEPICTING NORTHWEST FLOW ACROSS THE LKN CWA...THAT IS TRANSITIONING TO A MORE ZONAL ORIENTATION/BROAD ANTI-CYCLONIC REGIME...RESULTING IN DRY CONDITIONS MONDAY AND TUESDAY. AS TIME ELAPSES...DIFFLUENT ONSHORE FLOW WILL IMPACT THE WEST AND JUSTIFIED BUMPING UP POPS FOR WEDNESDAY. HOWEVER THE NCEP RMOP BY F120 IS LESS THAN 30 PERCENT ACROSS THE GREAT BASIN AND DOES NOT SHOW MUCH SIGN OF IMPROVEMENT UNTIL F192. GENERALLY SPEAKING...THE PAST SEVERAL NIGHTS THE MODELS HAVE CONTINUED TO PROG A SHORTWAVE MOVING INTO THE REGION...BUT TIMING AND STRENGTH ISSUES PERSIST. GENERALLY WITH ENHANCED UPWARD VERTICAL VELOCITIES COINCIDENT WITH PWS OVER .40 OF AN INCH. P-TYPE AND SENSIBLE WEATHER-WISE IT LOOKS LIKE THERE IS SOME POTENTIAL FOR SHOWERS WITH RAIN IN THE VALLEYS AND SNOW ON THE MT TOPS. AVIATION...A FAST MOVING FRONT WILL CONTINUE TO BARREL INTO NORTHERN NEVADA BRINGING A WINTRY MIX TO THE SILVER STATE....COMPLETE WITH REDUCED CIGS AND VSBY. IFR AND MVFR CONDITIONS POSSIBLE FOR KEKO AND KELY. EXPECT OBSCURED MT TOPS. TRACE TO LIGHT ICING PROBABLE...MODERATE ICING POSSIBLE. EXPECTING THE PRECIPITATION ACTIVITY TO TAPER OFF FROM THE WEST TO EAST...BEGINNING WITH KWMC 12Z TO 13Z AND CLEARING KEKO BETWEEN 14Z TO 16Z. KTPH WILL REMAIN DRY AND EXPECTING VFR CONDITIONS AT KTPH FOR THE 24 HR PERIOD. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 92/97/97
Hazardous weather outlook, Nov 15, 3:06 AM PST, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 306 AM PST FRI NOV 15 2013 NVZ030-031-033>039-160000- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- 306 AM PST FRI NOV 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...TODAY AND TONIGHT. MOTORISTS SHOULD USE CAUTION AS THERE WILL BE SLICK SPOTS DURING THE MORNING COMMUTE...ESPECIALLY ACROSS THE HIGHER PASSES AND SUMMITS. RAIN AND SNOW SHOWERS WILL CONTINUE THIS MORNING THEN TAPER OFF WEST TO EAST THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SECOND AND STRONGER STORM SYSTEM WILL MOVE ACROSS NORTHERN NEVADA SATURDAY THROUGH SUNDAY MORNING. NORTHERN ELKO COUNTY WILL SEE THE GREATEST IMPACT...WITH SNOW SHOWERS AND GUSTY WINDS. WINDS ACROSS NORTHERN NEVADA COULD GUST 30 TO 40 MPH DURING SATURDAY AFTERNOON. UP TO 3 INCHES OF SNOW IS POSSIBLE IN THE VALLEYS OF NORTHERN ELKO COUNTY WITH AROUND AN INCH EXPECTED IN THE ELKO AREA. MOTORISTS DRIVING NORTH INTO IDAHO SHOULD PLAN THEIR TRIP ACCORDINGLY...AS IMPACTS WILL WORSEN AS YOU DRIVE NORTH. NEXT WEEK WILL START OUT ON A DRY NOTE. HOWEVER ANOTHER STORM SYSTEM WILL BRING MORE UNSETTLED WEATHER BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:12 PM PST | Winter Weather Advisory | LKN | Elko | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.